# SDR USAA2008112192103

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 35,145 hours, 13,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON SEAT TRACK ASSEMBLY BETWEEN FR41 TO FR47, -Y765.  REPLACED SEAT TRACK ASSEMBLY BETWEEN FR41 TO FR47, -Y765 IAW A320 SRM 51-72-11.
